# SDR AALA2009012500191

- Difficulty date: January 25, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 25,013 hours, 10,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT - CREW REPORTED PRESSURIZATION PROBLEM.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND FORWARD ENTRY DOOR AFT END NOT FULLY SEATED IN FRAME.  INSPECTED DOOR AND FRAME.  CYCLED DOOR SEVERAL TIMES.  NO INDICATION OF RIG PROBLEM.  DOOR FUNCTIONS PROPERLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
